A note on spaces of category ...2.
Mathematische Zeitschrift, Tome 80 (1962), pp. 293-299
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__80_170105,
author = {C.R. Curjel},
title = {A note on spaces of category ...2.},
journal = {Mathematische Zeitschrift},
pages = {293--299},
year = {1962},
volume = {80},
zbl = {0105.17102},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__80_170105/}
}
C.R. Curjel. A note on spaces of category ...2.. Mathematische Zeitschrift, Tome 80 (1962), pp. 293-299. http://geodesic.mathdoc.fr/item/MZ_1962__80_170105/